# SDR CALA2020022400504

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 46,136 hours, 16,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113A27009
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 PILOT PAX REPORTED SEE- ING A PIECE OF RUBBER ON RT WING BOTTOM BTWN FLAP SECTIONS FLOP AND DEP
